# SDR SWAA2021122446168

- Difficulty date: November 21, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 58,698 hours, 34,771 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Vapor Barrier
- Condition: Cracked
- Location: Wheel Well
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H B/S 663 MAIN WHEEL WELL VAPOR BARRIER BULKHEAD PRESSURE DECK WEB IS CRACKED AT LBL 36. (MARKED) ; / [01] REMOVED L/H B/S 663 MAIN WHEEL WELL VAPOR BARRIER BULKHEAD PRESSURE DECK WEB BTW LBL 6.13 TO LBL 72 IAW SRM 51-40-02; [14] INSTALLED NEW LH BS 663 MAIN WHEEL WELL VAPOR BARRIER BULKHEAD PRESSURE DECK WEB PER SRM 51-40-02; DWG 111A1001; DWG 144A7100; DWG 111A1000; [15] COMPLETED STEP 1; 8; [16] VERIFIED CORRECTIVE ACTION 14-15; COMPLETED STEP 1 AND STEP 8; [17] APPLIED CAPSEAL AT FASTENERS VAPOR BARRIER BS 663 BETWEEN LBL6 TO LBL 70 AFT SIDE PER AMM 51-31-00-390-805; [18] VERIFIED CORRECTIVE ACTION STEP 17.; [19] VERIFIED STEPS 3 THROUGH 7 COMPLETE.; [20] VERIFIED JOB COMPLETE
